# SDR SWAA010869

- Difficulty date: March 21, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 47,277 hours, 41,855 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266021
- Part serial: WN0072
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 2 L/E SLAT SKIN DISBONDED.  REMOVED AND REPLACED NR 2 SLAT PER MM.
